Top
10
Doctor insights on: Does Depression Make You Itch

Share
1

1
Does depression make you itch?

Does depression make you itch?

Probably not: It is true that depression causes folks to think to the point where they spend so much time doing that they get onto mental mischief. When that happens every thing they experience can be magnified in intensity, especially little things like itching. Doing things and not thinking so much seems a more productive way to go. ...Read more

See 2 more doctor answers
Dr. Pamela Pappas
4,494 doctors shared insights

Depression (Definition)

Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more


2

2
My grandmother is in depression and her skin itches so much that her blood comes out of the skin when she itches, what could it be?

My grandmother is in depression and her skin itches so much that her blood comes out of the skin when she itches, what could it be?

1st of all: Have internist or pcp review meds that she is taking. See if she is allergic to any of them?- food allergy (after many years of itching my mother was found to have several food allergies)- referral to allergist!- stay away from over the counter itch meds(unless approved by pcp)--good luck. ...Read more

See 1 more doctor answer
4

4
I am patient of inxiety depression i was having itches i ate zysic cetirizine hci n now I am in stress , hipertension n in ilness what should I do ?

I am patient of inxiety depression  i was having  itches i ate zysic cetirizine hci n now I am in stress , hipertension n in ilness  what should I do ?

See a Dr-go to ER: Call the doctor or er as you could be having an allergic reaction. Why did you "eat" that medication? Was it your prescription? If not, and for others who might read this post; it can be dangerous and even potentially fatal to take any medication without a prescription from a provider who knows your particular history and has performed an appropriate examination. ...Read more

See 1 more doctor answer
6

6
Stabbing chest pains, increased anxiety, history of depression, itching, 2 weeks smoke free? blood urine heart chest X-ray all clear. worrying?!

Stabbing chest pains, increased anxiety, history of depression, itching, 2 weeks smoke free? blood urine heart chest X-ray all clear. worrying?!

Chest pain: The likely answer is Anxiety mediated, but i do not know you, especially over the computer, so chest pain needs to be seen to rule out cardiac. If probable anxiety as suspected and you have an itch too, then Hydroxyzine HCL is non-addicting, and FDA approved for both anxiety and itching, so your Dr. may "kill 2 birds with one stone." Best wishes. ...Read more

See 1 more doctor answer
8

8
My doctor just lowered my seroquel (quetiapine) XR 200mg to 100xr mg. I feel depressed and my skin is itching me . Is this a temporary feeling for a couple days?

My doctor just  lowered my seroquel (quetiapine) XR 200mg to 100xr mg. I feel depressed and my skin is itching me . Is this a temporary feeling for a couple days?

Symptoms vs allergy: Seroquel (quetiapine) xr has significant antidepressant effects as well as antihistamine effects. Lowering can have withdrawal effects which might resolve in a week or so but as the dose is low it might not be enough for depression (you're not on an another antidepressant). Fluconazole may have higher allergy risk which antihistamines might keep in check. Tell you md about these sx. ...Read more

9

9
Was on lamictal 200mg/abilify 5mg- Abilify (aripiprazole) taken away and Zoloft added 150mg-started itching, dose lowered to 100mg - extremely depressed - the worst?

Was on lamictal 200mg/abilify 5mg- Abilify (aripiprazole) taken away and Zoloft added 150mg-started itching, dose lowered to 100mg - extremely depressed - the worst?

CALL DOCTOR NOW: It sounds like you really need to call your own psychiatrist now if you're itching with a new antidepressant and are extremely depressed after the change. If your doctor is not available, someone should be on call for him or her. I'm sorry, but we on healthtap can't know you like your own doctor does. ...Read more

10

10
I am take D-Veniz for my depression problem. But not satisfied. Have any other option ?

I am take D-Veniz for my depression problem. But not satisfied. Have any other option ?

Antidepressants: Assuming you've had a thorough evaluation for depression, review your response to this med with treating doctor to discuss dose, your side effects and alternative meds. You may not be on a therapeutic dose. You may also consult with a doctor on HealthTap. I hope this helps. ...Read more

See 2 more doctor answers
Dr. Jack Mutnick
1,079 doctors shared insights

Itch (Definition)

Itches are a clinical finding in which a person's skin has a sensation of non-painful irritation ...Read more


Young Health (Definition)

Young Health ...Read more